A robust extension of the bivariate Birnbaum–Saunders distribution and associated inference
| Year of publication: |
2014
|
|---|---|
| Authors: | Vilca, Filidor ; Balakrishnan, N. ; Zeller, Camila Borelli |
| Published in: |
Journal of Multivariate Analysis. - Elsevier, ISSN 0047-259X. - Vol. 124.2014, C, p. 418-435
|
| Publisher: |
Elsevier |
| Subject: | Bivariate Birnbaum–Saunders distribution | EM-algorithm | Kurtosis | Maximum likelihood method | Robust estimation | Scale mixtures of normal distributions |
-
Crude Oil Prices; Trends and Forecast
Krichene, Noureddine, (2008)
-
Volatility Spillovers and Contagion From Mature to Emerging Stock Markets
Caporale, Guglielmo Maria, (2008)
-
Recent Dynamics of Crude Oil Prices
Krichene, Noureddine, (2006)
- More ...
-
Vilca, Filidor, (2014)
-
Multivariate Skew-Normal Generalized Hyperbolic distribution and its properties
Vilca, Filidor, (2014)
-
Estimation of extreme percentiles in Birnbaum-Saunders distributions
Vilca, Filidor, (2011)
- More ...